# SDR VNAA0007016

- Difficulty date: July 22, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 13,597 hours, 12,454 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Gasket
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

THE CREW ABORTED TAKEOFF DUE TO THE LEFT HAND ENGINE TORQUE FLUCTUATING.  MAINTENANCE INSPECTED AND INSTALLED A NEW BOLT AND GASKET TO THE IBV VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 72-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
